Alert archive / Iowa / Frost Advisories in 2007
Frost Advisory 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this frost advisory at Sep 14, 2007, 3:40 AM CDT for 4 states. It took effect at Sep 14, 2007, 2:58 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2007, 3:40 AM CDT (08:40 UTC)
- In effect from
- Sep 14, 2007, 2:58 PM CDT
- Expired
- Sep 15, 2007, 7:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Sioux Falls, SD
All 31 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Brookings County, SD, Clay County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 50 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 140840 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 340 AM CDT FRI SEP 14 2007 .CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT RESULTING IN CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S...RESULTING IN FROST. IAZ001>003-013-014-021-022-MNZ071-072-080-081-089-090-097-098- SDZ040-056-141645- /O.NEW.KFSD.FR.Y.0001.070915T0800Z-070915T1200Z/ LYON-OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-LINCOLN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BROOKINGS-MOODY- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...STORM LAKE... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...PIPESTONE...LUVERNE...BROOKINGS...FLANDREAU 340 AM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SATURDAY MORNING RESULTING IN WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ BT
5 follow-up statements
000 WWUS73 KFSD 141700 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1200 PM CDT FRI SEP 14 2007 .CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT RESULTING IN CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S...RESULTING IN FROST. IAZ001>003-013-014-021-022-MNZ071-072-080-081-089-090-097-098- SDZ040-056-150100- /O.CON.KFSD.FR.Y.0001.070915T0800Z-070915T1200Z/ LYON-OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-LINCOLN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BROOKINGS-MOODY- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...STORM LAKE... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...PIPESTONE...LUVERNE...BROOKINGS...FLANDREAU 1200 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SATURDAY MORNING RESULTING IN WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KFSD 141958 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 258 PM CDT FRI SEP 14 2007 .CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT RESULTING IN CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S...RESULTING IN AREAS OF FROST. IAZ012-020-031-032-NEZ013-014-SDZ055-061-062-066-067-069>071- 150400- /O.EXA.KFSD.FR.Y.0001.070915T0800Z-070915T1200Z/ SIOUX-PLYMOUTH-WOODBURY-IDA-DIXON-DAKOTA-LAKE-MCCOOK-MINNEHAHA- TURNER-LINCOLN-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ORANGE CITY...SIOUX CENTER...LE MARS... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...MADISON...SALEM...CANISTOTA... BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 258 PM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SATURDAY MORNING RESULTING IN WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ IAZ001>003-013-014-021-022-MNZ071-072-080-081-089-090-097-098- SDZ040-056-150400- /O.CON.KFSD.FR.Y.0001.070915T0800Z-070915T1200Z/ LYON-OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-LINCOLN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BROOKINGS-MOODY- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE...STORM LAKE... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...PIPESTONE...LUVERNE...BROOKINGS...FLANDREAU 258 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SATURDAY MORNING RESULTING IN WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ 08
000 WWUS73 KFSD 150234 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 934 PM CDT FRI SEP 14 2007 .CLEAR SKIES AND LIGHT WINDS WILL CONTINUE FOR THE REST OF TONIGHT AS HIGH PRESSURE OVER NORTHWEST IOWA LATE THIS EVENIGN MOVES SOUTHEAST. TEMPERATURES ARE EXPECTED TO COOL INTO THE LOWER 30S...RESULTING IN AREAS OF FROST. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-055-056-061-062-066-067-069>071-151045- /O.CON.KFSD.FR.Y.0001.070915T0800Z-070915T1200Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA- TURNER-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... BROOKINGS...MADISON...FLANDREAU...SALEM...CANISTOTA... BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 934 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S LATE TONIGHT...RESULTING IN WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WILLIAMS
000 WWUS73 KFSD 150849 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 349 AM CDT SAT SEP 15 2007 .UNSEASONABLY COOL HIGH PRESSURE MOVING EAST OVER THE AREA WILL STILL BRING FROST TO MOST AREAS ALONG AND EAST OF INTERSTATE 29 THROUGH EARLY THIS MORNING. SOUTHERLY WINDS WILL THEN BRING MILDER AIR INTO THE REGION FOR THE REST OF THE DAY. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-055-056-061-062-066-067-069>071-151200- /O.CON.KFSD.FR.Y.0001.000000T0000Z-070915T1200Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA- TURNER-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... BROOKINGS...MADISON...FLANDREAU...SALEM...CANISTOTA... BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 349 AM CDT SAT SEP 15 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. TEMPERATURES IN THE LOWER TO MID 30S...LIGHT WINDS...AND MOSTLY CLEAR SKIES WILL STILL BE CONDUCIVE TO FROST THROUGH EARLY MORNING. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ RSR
000 WWUS73 KFSD 151156 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 656 AM CDT SAT SEP 15 2007 .SOUTHERLY FLOW IS EXPECTED TO DRAW WARMER AIR INTO THE REGION ...BRINGING AN END TO THE FROST ACROSS THE AREA. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-055-056-061-062-066-067-069>071-151300- /O.EXP.KFSD.FR.Y.0001.000000T0000Z-070915T1200Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA- TURNER-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... BROOKINGS...MADISON...FLANDREAU...SALEM...CANISTOTA... BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 656 AM CDT SAT SEP 15 2007 ...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. TEMPERATURES ARE EXPECTED TO RAPIDLY WARM THIS MORNING ENDING THE FROST POTENTIAL. $$ BT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at Sep 14, 3:30 AM CDT, 10 minutes earlier.
Area forecast discussion, Sep 14, 3:30 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 AM CDT FRI SEP 14 2007
.DISCUSSION...
NWLY FLOW OF COOL AIR OVER FCST AREA WITH HALF DECENT MIXING KEEPING
MOST OF FROST AT BAY THIS MRNG. ENUF WLY COMPONENT AND SUBSIDENCE
HOLDING MOST CLDS N OF CWA...BUT WITH DAYTIME HEATING...CLDS SHOULD
DVLP FM N TO S OVER NERN HLF CWA. CLOUDS SHOULD BE GONE BY TNGT AND
WITH GOOD RADIATIONAL COOLING WITH SFC HIGH MOVG EWD OVR CWA...WILL
BE FROST IN LOW LYING AREAS ESP EAST OF I29. RETURN SLY FLOW AND
WARM ADVECTION STARTING UP WEST OF I29. SEEMS BEST BET FOR FROST
ADVY WILL BE ALG AND NE OF LN FM BKX TO SLB...BUT AREAS JUST SW OF
THERE MAY NEED TO BE ADDED IN LATER FCSTS...AS FSD AND SUX ASOSS
ARE ALSO LOW LYING AREAS...AND MAY EASILY BE DECOUPLED ALL NIGHT.
SLY FLOW GRADUALLY BRINGING WARMER AIR FM W TO E OVER CWA THIS
WEEKEND. KEPT SMALL CHCS -SHRA SOUTH OF I90 SAT WITH MID LVL WARM
ADVECTION AND PSBL SATURATION...BUT LOOKS PRETTY WEAK. ADJUSTED WX/
POPS SUN NGT INTO TUE BASED ON LATEST TRENDS OF VARIOUS MODELS.
APPEARS AFT SLGT CHC RETURN FLOW TSTMS LATE SUN NGT AND MON MRNG IN
MIDDLE OF CWA...ANY THREAT SHOULD SHIFT W AND N WITH MAIN FRONTAL
BOUNDARY IN CWA BY AFTN. THEN LOTS OF ENERGY STARTS MOVG EWD FM
MAJOR WRN U.S. TROF WITH INCRG CHC OF TSTMS IN WRN CWA MON EVE...
SPRDG EWD OVR CWA AFT MIDN THRU TUE. ALL MODELS ESP CANADIAN AND
ECMWF RATHER STG WITH SHORT WAVE AND WITH EXPCD SLY FLOW OF RATHER
MOIST AND UNSTABLE AIR EXPCD...COULD VERY WELL BE SOME SVR WX
AROUND. LOOKS VERY ACTIVE AGAIN REST OF WEEK AS MAIN TROF HANGS
BACK IN RCKYS...AND LATER SHIFTS WILL HAVE TO TAKE A LOOK AT THAT.
&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH PERIOD. A SCATTERED TO BROKEN DECK
OF CLOUDS AROUND 5000 FEET AGL WILL WRAP INTO SOUTHWEST MINNESOTA
AND NORTHWEST IOWA THIS MORNING INTO THIS AFTERNOON ASSOCIATED WITH
A LOW PRESSURE SYSTEM IN CENTRAL ONTARIO. SURFACE HIGH PRESSURE OVER
THE WESTERN DAKOTAS THIS MORNING IS EXPECTED TO SHIFT SOUTHEAST INTO
EASTERN SOUTH DAKOTA THIS EVENING. ANY LINGERING CLOUDS LATE THIS
AFTERNOON WILL DISSIPATE RAPIDLY WITH SUNSET.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FROST ADVISORY FROM 3 AM TO 7 AM CDT SATURDAY FOR IAZ001>003-013-
014-021-022.
MN...FROST ADVISORY FROM 3 AM TO 7 AM CDT SATURDAY FOR MNZ071-072-080-
081-089-090-097-098.
NE...NONE.
SD...FROST ADVISORY FROM 3 AM TO 7 AM CDT SATURDAY FOR SDZ040-056.
&&
RSR/BTHazardous weather outlook, Sep 13, 11:24 AM CDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1124 AM CDT THU SEP 13 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1124 AM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FROST IS POSSIBLE LATE FRIDAY NIGHT AND EARLY SATURDAY...PRIMARILY EAST OF THE JAMES RIVER VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Frost Advisories in Iowa, 2007Frost Advisories in South Dakota, 2007Frost Advisories in Minnesota, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.